Previous |  Up |  Next


MSC: 11G30, 14H25
Full entry | Fulltext not available (moving wall 24 months)      Feedback
hyperelliptic curve; Lang's conjecture
We study the arithmetic properties of hyperelliptic curves given by the affine equation $y^2=x^n+a$ by exploiting the structure of the automorphism groups. We show that these curves satisfy Lang's conjecture about the covering radius (for some special covering maps).
[1] Birkenhake, C., Lange, H.: Complex Abelian Varieties. Grundlehren der Mathematischen Wissenschaften 302 Springer, Berlin (2004). MR 2062673
[2] Lang, S.: Hyperbolic and Diophantine analysis. Bull. Am. Math. Soc., New Ser. 14 (1986), 159-205. DOI 10.1090/S0273-0979-1986-15426-1 | MR 0828820
[3] Wolfart, J.: The `Obvious' part of Belyi's theorem and Riemann surfaces with many automorphisms. Geometric Galois Actions. 1. Around Grothendieck's "Esquisse d'un Programme" L. Schneps et al. Proc. Conf. on geometry and arithmetic of moduli spaces, Luminy, France, 1995. Lond. Math. Soc. Lect. Note Ser. 242 Cambridge University Press, Cambridge (1997), 97-112. MR 1483112
[4] Wolfart, J.: Taylorentwicklungen automorpher Formen und ein Transzendenzproblem aus der Uniformisierungstheorie. Abh. Math. Semin. Univ. Hamb. 54 German (1984), 25-33. DOI 10.1007/BF02941437 | MR 0780235
[5] Wolfart, J., Wüstholz, G.: Der Überlagerungsradius gewisser algebraischer Kurven und die Werte der Betafunktion an rationalen Stellen. Math. Ann. 273 (1985), German 1-15. DOI 10.1007/BF01455911 | MR 0814192
Partner of
EuDML logo